Makes me feel flat/disconnected
3 peope found the following review helpful
Posted by ALoren on Mar 24, 2013
It made me feel calmer the first time I took it, but after the second or third dose, it started to make me feel flat/disconnected. I'm not sure which ingredient caused it. Possibly its due to taking too many calming ingredients at the same time (the combined effect may be stronger) as I can take Theanine, GABA and Holy Basil separately with no problems (can't take too much GABA, though). This is my first time taking a supplement with Relora.
Posted by HealthyAndHappy on Mar 20, 2014
I did not notice any difference taking this for sleep and anxiety although I did not have any negative effects. I will try the Relora on it's own and see.
Posted by 4615021458535734216 on Mar 23, 2014
Noticed no improvement; did not calm or relax.
hard to say if it helps...
Posted by Reviewer2239146 on Dec 25, 2009
after 10 days, it's hard to tell if the stuff makes a difference. I take it along with Tryptophan 2x500mg and St John's Wort. I still have anxiety attacks, but not the constant underlying anxiety. Coincidence or not, hard to tell.
did nothing for me
Posted by Reviewer2032974 on Jul 08, 2010
ehhh this did nothing for me . I Only took them for about though.